Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pins and needle feeling and pain in legs,feet,stomach,weakness,losing balance,blurry vision,tired,pains in hip,degenerative knees

Hi, I was wondering if you could help me. I have been experiencing strange things. I get pins and needles in my legs, feet and stomach as well as pain with this. My lega go weak and I keep loosing my balance. Last week I lost feeling in my right foot upto my ankle which lasted a few hours. I have also started to recently get blurry vision . I am always tired in the afternoon, even just walking my dogs my legs ache and I end up falling asleep when I get home. I have pains also in my hips. I have been diagnosed weigh degenartive knees last year but feel these other symptoms are not related to that. I am a 26 year old female and use to be very active until all this became too much. I hope you can help. Thank you, Kayleigh Rowland
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From your description you might want to get your Thyroid status checked that is T3,T4,TSH with your electrolytes.Usually the symptoms that you mentioned are associated with a low level of thyroxine (hypothyroidism).The thyroid hormone is one of your main metabolic hormones and a decrease below normal will cause you to feel dizzy and feel lethargic.If your thyroid status is normal I suggest getting a neurological evaluation done
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor